# SDR QXEA2022021700084

- Difficulty date: February 14, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 23,216 hours, 24,851 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LN IB FUEL ACCESS PANEL 522CT CSKS HAS PITTING. REWORK PANEL 522CT CSKS FOUND BEYOND LIMIT IAW SRM 57-10-35-02-03 REV 21.
